# SDR SWAA2015102745385

- Difficulty date: October 15, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6937232
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BRACKET CRACKED, INBD MLG AREA.  R & R BRACKET IAW SRM.
